The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Journal Article

Beardon, Alan F. and Short, Ian (2014). A geometric representation of continued fractions. American Mathematical Monthly, 121(5) pp. 391–402. file

Short, Ian (2011). Ford circles, continued fractions, and rational approximation. American Mathematical Monthly, 118(2) pp. 130–135. restricted access item, not available for direct download

This list was generated on Thu Aug 21 22:05:33 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk